Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Colcrys Oral.

Overall User Ratings

70 Total User Reviews

User Reviews

«Previous 26-30 of 56 Next»
Condition: Gout
10/5/2012 8:35:00 AM

Reviewer: Limpy, 45-54 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
After two full days on this medication the gout attack that started nearly two weeks ago has gotten worse, particularly the swelling. And it is far too expensive!

Condition: Gout
9/10/2012 5:53:32 PM

Reviewer: 45-54 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I've started to have gout episodes in my foot since I lost one kidney and my Uric Acid is always elevated. My primary doctor advised to start taking Colcrys and the first two days I could tolerate the drug well. By the third day, I had severe diarrhea, mild stomach cramping and felt nauseated the entire day. My foot doctor informed me to only take it twice a day and with meals and that helpe ... Show Full Comment

Condition: Gout
6/28/2012 2:05:39 PM

Reviewer: someone is doing this for me, 75 or over Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 4

Comment:

Condition: Gout
5/14/2012 8:50:44 AM

Reviewer: Tawny, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
I have kidney disease already so I was a little nervous to take this med. I reluctantly decided to take it when my gout in my left foot got really really bad. I was taking it for 5 days and experienced bad diarrhea and was throwing up almost everything I ate/drank. The gout is not completely gone but I can walk without assistance. I still have some pain in my foot and toes and stand on it very l ... Show Full Comment

Condition: Gout
5/10/2012 9:42:20 PM

Reviewer: DADDYJ, 65-74 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I took this medication before and had no problems and no side effects. This time was different. Two days after taking it I begin to experience severe diarrhea and cramps. I am off the medications now, but an still have cramps with occasional diarrhea.

«Previous 26-30 of 56 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
highlighted areas of the brain
How well do you know yours?
oatmeal and eggs
The best and worst for you.
dog begging at table
Foods your dog should never eat.
MS Overview
Recognizing symptoms.
mature woman with serious expression
What do you know?
chlamydia
Pictures and facts.
Healthy Snack
13 delicious options.
Take your medication
Separate fact from fiction.
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
woman clutching at stomach
Do you know what's causing yours?

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.